# SDR CA141117003

- Difficulty date: November 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Component: Elt, Ameriking
- Component part number: AK450
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TESTING THE ELT ON ITS ANNUAL CERTIFICATION IAW CAR 571, APPENDIX G, FOUND G SWITCH IN UNIT WOULD NOT ACTIVATE.  UNIT REMOVED FROM SERVICE.
